Alert archive / Kentucky / River Flood Warnings in 2020

River Flood Warning 2, NWS Louisville, KY

January 12, 2020Ohio County, Kentucky

NWS Louisville, KY issued this river flood warning at Jan 12, 2020, 4:18 AM CST for Ohio County, Kentucky. It took effect at Jan 12, 2020, 5:11 AM CST. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Jan 12, 2020, 4:18 AM CST (10:18 UTC)
In effect from
Jan 12, 2020, 5:11 AM CST
Expired
Jan 13, 2020, 6:06 AM CST
In force
25 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

County Ohio County, KY

The radar

The Louisville radar (KLVX), 91 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rough River near Dundee (DUNK2).

Action stage
23 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03319000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

472 
WGUS43 KLMK 121018
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Louisville KY
518 AM EST Sun Jan 12 2020

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Rough River near Dundee

affecting the following counties in Kentucky...Ohio.

.Heavy rain from Saturday is causing the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC183-121900-
/O.NEW.KLMK.FL.W.0002.200112T1111Z-200112T1900Z/
/DUNK2.1.ER.200112T1111Z.200112T1200Z.200112T1300Z.NO/
418 AM CST Sun Jan 12 2020

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Rough River near Dundee.
* until this afternoon.
* At  3:45 AM Sunday the stage was 24.8 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 25.1 feet by this morning. The river will 
  fall below flood stage by this morning.
* Impact...At 25.0 feet...County roads between Dundee and Narrows 
  flood.
* Flood History...This crest compares to a previous crest of 25.1  
  feet on Dec 16 2018.

&&

LAT...LON 3755 8649 3743 8694 3743 8710 3752 8713
      3751 8696 3766 8653             

$$

SSC
3 follow-up statements
774 
WGUS83 KLMK 121819
FLSLMK
Flood Statement 
National Weather Service Louisville KY
119 PM EST Sun Jan 12 2020

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Rough River near Dundee 
 
affecting the following counties in Kentucky...Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC183-130228-
/O.EXT.KLMK.FL.W.0002.000000T0000Z-200113T0228Z/
/DUNK2.1.ER.200112T1203Z.200112T1745Z.200112T2028Z.NO/
1219 PM CST Sun Jan 12 2020

The Flood Warning continues for
  the Rough River near Dundee.
* until this evening.
* At 11:45 AM Sunday the stage was 25.3 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is occurring.
* Forecast...The river is cresting and will slowly fall below flood stage by late this afternoon.
* Impact...At 25.0 feet...County roads between Dundee and Narrows 
  flood.
* Flood History...This crest compares to a previous crest of 25.1  
  feet on Dec 28 2016.

&&

LAT...LON 3755 8649 3743 8694 3743 8710 3752 8713
      3751 8696 3766 8653             

$$

CJP
335 
WGUS83 KLMK 130128
FLSLMK
Flood Statement 
National Weather Service Louisville KY
828 PM EST Sun Jan 12 2020

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Rough River near Dundee 
 
affecting the following counties in Kentucky...Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC183-131232-
/O.EXT.KLMK.FL.W.0002.000000T0000Z-200113T1232Z/
/DUNK2.1.ER.200112T1203Z.200112T2300Z.200113T0632Z.NO/
728 PM CST Sun Jan 12 2020

The Flood Warning continues for
  the Rough River near Dundee.
* until Monday morning.
* At  6:45 PM Sunday the stage was 25.4 feet. 
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  after midnight Monday.
* Impact...At 25.0 feet...County roads between Dundee and Narrows 
  flood.
* Flood History...This crest compares to a previous crest of 25.4  
  feet on Dec 18 2000.

&&

LAT...LON 3755 8649 3743 8694 3743 8710 3752 8713
      3751 8696 3766 8653             

$$

Schoettmer
328 
WGUS83 KLMK 131207
FLSLMK
Flood Statement 
National Weather Service Louisville KY
706 AM EST Mon Jan 13 2020

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Rough River near Dundee
 
affecting the following counties in Kentucky...Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC183-131236-
/O.CAN.KLMK.FL.W.0002.000000T0000Z-200113T1232Z/
/DUNK2.1.ER.200112T1203Z.200112T2300Z.200113T0715Z.NO/
606 AM CST Mon Jan 13 2020

The flood warning is cancelled for
  the Rough River near Dundee.
* At  5:45 AM Monday the stage was 24.5 feet. 
* Flood stage is 25.0 feet.
* Fell below flood stage at  1:15 AM Monday.
* Forecast...The river will continue to fall to 19.1 feet by Tuesday 
  morning.

&&

LAT...LON 3755 8649 3743 8694 3743 8710 3752 8713
      3751 8696 3766 8653             

$$

JML

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jan 12, 2:45 AM CST, 1 hour 33 minutes earlier.

Area forecast discussion, Jan 12, 2:45 AM CST, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
345 AM EST Sun Jan 12 2020

.Short Term...(Today and tonight)
Issued at 210 AM EST Sun Jan 12 2020

Much quieter short-term period in store, with high pressure rushing
into the region and allowing light and variable winds. We do expect
low clouds to persist across the region for much of the day, as low-
level moisture is trapped under a subsidence inversion. The cloud
cover will help keep our temperatures down today, closer to normal
but still a little above where we should be for this time of year.
It could be our first day of the new year with highs in the 40s at
our SDF and BWG climate sites.

&&

.Long Term...(Monday through Saturday)
Issued at 325 AM EST Sun Jan 12 2020

Heading into the long term, expect conditions to start of dry,
thanks to sfc high pressure over the Ohio Valley. By Tuesday, a weak
sfc cold front draped across the central Plains will begin drifting
eastward. Given that there will be ample Gulf moisture and weak
isentropic lift ahead of the frontal boundary, would not be
surprised if a few scattered showers develop Tuesday. However, think
the best chances of seeing scattered showers will be on Wednesday,
as an upper level shortwave grazes the Great Lakes region and Ohio
Valley, providing more lift/forcing for the region. As such, will
continue to carry scattered PoPs Tuesday-Wednesday. In regards to
temps, expect afternoon highs to climb into the upper 50s to low 60s
given the enhanced WAA from SW flow, with overnight lows only
expected to fall into the low to mid 40s.

Dry conditions are forecast to return Thursday as an upper level
ridge moves overhead the region. Meanwhile, a pronounced upper level
trough over the Pacific will begin meandering eastward towards the
Ohio Valley, causing unsettled weather to return to the region by
Friday. Despite model inconsistencies concerning timing, most agree
that the heaviest rains will occur throughout the day Saturday.
Otherwise, expect dry conditions and seasonably cooler temps to
return Sunday as the cold front continues to advance eastward.

&&

.Aviation...(06Z TAF Issuance)
Issued at 1225 AM EST Sun Jan 12 2020

Low-level moisture in the wake of the strong cold front that went
through the area earlier, will leave ceilings hovering around the
IFR/MVFR threshold well into Sunday. Wind gusts will continue to
come down as our pressure change lessens. Expect winds to become
more light and variable by daybreak as high pressure builds quickly
into the region.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...RJS
Long Term...SSC
Aviation...RJS
Hazardous weather outlook, Jan 12, 2:48 AM CST, 1 hour 30 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
348 AM EST Sun Jan 12 2020

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-130900-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
348 AM EST Sun Jan 12 2020 /248 AM CST Sun Jan 12 2020/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today.

RJS/SSC

In the hours before

Local storm report, Jan 12, 2:35 AM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
335 AM EST SUN JAN 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     NON-TSTM WND GST 8 N CYNTHIANA           38.51N 84.30W
01/11/2020  M52 MPH          HARRISON           KY   MESONET

            THE KENTUCKY MESONET STATION IN HARRISON
            COUNTY MEASURED 52 MPH.

0930 PM     NON-TSTM WND GST 8 E RICHMOND            37.73N 84.13W
01/11/2020  M57 MPH          MADISON            KY   MESONET

            THE KENTUCKY MESONET STATION IN MADISON
            COUNTY MEASURED 57 MPH.

0930 PM     NON-TSTM WND GST 3 NW WINCHESTER         38.02N 84.20W
01/11/2020  M56 MPH          CLARK              KY   MESONET

            THE KENTUCKY MESONET SITE IN CLARK COUNTY
            MEASURED 56 MPH.

0915 PM     NON-TSTM WND GST 7 S LEXINGTON           37.97N 84.53W
01/11/2020  M50 MPH          FAYETTE            KY   MESONET

            THE KENTUCKY MESONET STATION IN FAYETTE
            COUNTY MEASURED 50 MPH.

0915 PM     NON-TSTM WND GST 1 WNW BURKESVILLE       36.80N 85.38W
01/11/2020  M50 MPH          CUMBERLAND         KY   MESONET

            MEASURED AT 6.1 M HEIGHT AT ALPINE RAWS
            SITE.

0909 PM     NON-TSTM WND GST 6 W LEXINGTON           38.04N 84.61W
01/11/2020  M61 MPH          FAYETTE            KY   ASOS

0900 PM     NON-TSTM WND GST 4 NE STANFORD           37.55N 84.60W
01/11/2020  M50 MPH          LINCOLN            KY   MESONET

            THE KENTUCKY MESONET STATION IN LINCOLN
            COUNTY MEASURED 50 MPH.

0900 PM     NON-TSTM WND GST 7 S FRANKFORT           38.12N 84.89W
01/11/2020  M50 MPH          FRANKLIN           KY   MESONET

            THE KENTUCKY MESONET STATION IN FRANKLIN
            COUNTY MEASURED 50 MPH.

0850 PM     NON-TSTM WND GST 3 SW DANVILLE           37.62N 84.80W
01/11/2020  M56 MPH          BOYLE              KY   MESONET

            THE KENTUCKY MESONET SITE IN DANVILLE
            MEASURED A 56 MPH GUST.

0845 PM     NON-TSTM WND GST 2 SSE EMINENCE          38.34N 85.16W
01/11/2020  M55 MPH          SHELBY             KY   MESONET

            THE KENTUCKY MESONET SITE CROP IN SHELBY
            COUNTY MEASURED 55 MPH.

0841 PM     NON-TSTM WND GST LIBERTY                 37.32N 84.94W
01/11/2020  M51 MPH          CASEY              KY   AMATEUR RADIO

            MEASURED AT PRIVATE WEATHER STATION.

0830 PM     NON-TSTM WND GST CRESTWOOD               38.34N 85.48W
01/11/2020  M55 MPH          OLDHAM             KY   PUBLIC

            MEASURED AT A PRIVATE WEATHER STATION.

0825 PM     NON-TSTM WND GST 3 WNW FINCHVILLE        38.17N 85.37W
01/11/2020  M52 MPH          SHELBY             KY   MESONET

            THE KENTUCKY MESONET SITE FCHV IN SHELBY
            COUNTY MEASURED 52 MPH.

0810 PM     NON-TSTM WND GST 2 SW SAINT MATTHEWS     38.23N 85.66W
01/11/2020  M51 MPH          JEFFERSON          KY   ASOS

0808 PM     NON-TSTM WND GST 4 NW OKOLONA            38.18N 85.74W
01/11/2020  M59 MPH          JEFFERSON          KY   ASOS

            KSDF ASOS MEASURED A 59 MPH WIND GUST AT 808
            PM EST.

0805 PM     NON-TSTM WND GST 4 N BLACK GNAT          37.36N 85.46W
01/11/2020  M51 MPH          TAYLOR             KY   MESONET

            MEASURED AT THE TAYLOR COUNTY KENTUCKY
            MESONET STATION.

0739 PM     NON-TSTM WND DMG 1 SE GLASGOW            36.99N 85.91W
01/11/2020                   BARREN             KY   TRAINED SPOTTER

            LARGE TREE WAS DOWN BLOCKING SOUTH MORGAN
            ST. BEST ESTIMATE IS THAT THIS TREE CAME
            DOWN WITH THE SECOND SURGE OF WIND IN THE
            LATE AFTERNOON. USED TIME FROM NEARBY
            WEATHERSTEM STATION, WHICH PEAKED AT 48 MPH.
            THE KGLW AWOS HAD A GUST TO 51 MPH.

0702 PM     NON-TSTM WND GST 1 NNW BOWLING GREEN     36.99N 86.45W
01/11/2020  M58 MPH          WARREN             KY   MESONET

            MEASURED AT THE WEATHER STEM STATION AT THE
            CHAOS LAB.

0700 PM     TSTM WND GST     3 NE RICH POND          36.93N 86.47W
01/11/2020  M56 MPH          WARREN             KY   MESONET

            MEASURED AT THE FARM KENTUCKY MESONET SITE.

0445 PM     NON-TSTM WND DMG VERSAILLES              38.05N 84.73W
01/11/2020                   WOODFORD           KY   EMERGENCY MNGR

            MULTIPLE TREES DOWN AROUND THE COUNTY.

0136 PM     TSTM WND DMG     3 NW WACO               37.77N 84.20W
01/11/2020                   MADISON            KY   BROADCAST MEDIA

            BROADCAST MEDIA SIGNIFICANT STRUCTURAL
            DAMAGE ALONG CHARLIE NORRIS ROAD.

0136 PM     TSTM WND DMG     4 NW WACO               37.78N 84.20W
01/11/2020                   MADISON            KY   BROADCAST MEDIA

            *** 1 INJ ***
            A MOBILE HOME WAS FLIPPED OVER ON CHARLIE
            NORRIS ROAD. TWO OCCUPANTS WERE INSIDE WITH
            1 PERSON RECEIVING MINOR INJURIES.

0135 PM     TSTM WND DMG     BEREA                   37.58N 84.28W
01/11/2020                   MADISON            KY   AMATEUR RADIO

            AMATEUR RADIO REPORTED A TREE DOWN AND
            DEBRIS IN THE ROAD AT OLD US HIGHWAY 25 AND
            HIGHWAY 1016 IN BEREA.

0135 PM     TSTM WND GST     RUCKERVILLE             37.94N 84.10W
01/11/2020  M51 MPH          CLARK              KY   AMATEUR RADIO

0129 PM     TSTM WND DMG     2 NNW FORD              37.91N 84.27W
01/11/2020                   CLARK              KY   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS PICTURES OF BARNS
            FLATTENED IN THE BOONESBORO AREA.

0125 PM     TSTM WND DMG     2 W GEORGETOWN          38.21N 84.59W
01/11/2020                   SCOTT              KY   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

0125 PM     TSTM WND DMG     3 NNW KIRKSVILLE        37.71N 84.44W
01/11/2020                   MADISON            KY   BROADCAST MEDIA

            A LARGE BARD SUFFERED SIGNIFICANT DAMAGE ON
            POOSEY RIDGE ROAD.

1245 PM     NON-TSTM WND DMG 2 N COLVILLE            38.39N 84.21W
01/11/2020                   HARRISON           KY   EMERGENCY MNGR

            REPORTS OF TREES DOWN.

1245 PM     NON-TSTM WND DMG COLVILLE                38.37N 84.21W
01/11/2020                   HARRISON           KY   EMERGENCY MNGR

            REPORTS OF TREES DOWN.

1245 PM     TSTM WND DMG     ALBANY                  36.69N 85.14W
01/11/2020                   CLINTON            KY   EMERGENCY MNGR

            EM REPORTED SEVERAL TREES AND POWER LINES
            DOWN. ALSO REPORTED BARN DAMAGE AND ROOF
            DAMAGE. CALLED 911 DISPATCH TO CONFIRM TIME
            OF REPORTS.

1201 PM     TSTM WND DMG     TOMPKINSVILLE           36.70N 85.69W
01/11/2020                   MONROE             KY   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED A PUBLIC PICTURE OF
            SEVERE ROOF DAMAGE TO A HOME NEAR
            TOMPKINSVILLE.

1200 PM     NON-TSTM WND DMG 1 W DUNNVILLE           37.20N 85.01W
01/11/2020                   CASEY              KY   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED BARN DAMAGE OFF
            RIVER ROAD IN DUNNVILLE. NEARBY KY MESONET
            SITES REPORTED 47 MPH GUST. TIME ESTIMATED.

1200 PM     TSTM WND DMG     CAMPBELLSVILLE          37.35N 85.35W
01/11/2020                   TAYLOR             KY   911 CALL CENTER

            REPORT FROM DISPATCHER OF NUMEROUS TREES &
            LIMBS DOWN ACROSS THE COUNTY.

1155 AM     NON-TSTM WND GST 3 SE BERRY              38.50N 84.35W
01/11/2020  M56 MPH          HARRISON           KY   MESONET

            MEASURED AT THE HARRISON COUNTY KENTUCKY
            MESONET STATION.

1155 AM     NON-TSTM WND GST 2 NE NEWTOWN            38.23N 84.43W
01/11/2020  M55 MPH          SCOTT              KY   AWOS

1154 AM     NON-TSTM WND GST 6 W LEXINGTON           38.03N 84.61W
01/11/2020  M57 MPH          FAYETTE            KY   ASOS

1153 AM     NON-TSTM WND GST 2 WSW FRANKFORT         38.18N 84.90W
01/11/2020  M51 MPH          FRANKLIN           KY   AWOS

1145 AM     TSTM WND DMG     GREENSBURG              37.26N 85.50W
01/11/2020                   GREEN              KY   911 CALL CENTER

            REPORT FROM DISPATCHER OF NUMEROUS TREES
            DOWN ACROSS THE COUNTY.

1136 AM     TSTM WND DMG     MUNFORDVILLE            37.29N 85.90W
01/11/2020                   HART               KY   911 CALL CENTER

            POWER LINES DOWN AND NUMEROUS REPORTS OF
            TREES DOWN ACROSS HART COUNTY...

1135 AM     TSTM WND GST     3 NW GLASGOW            37.03N 85.96W
01/11/2020  M50 MPH          BARREN             KY   ASOS

            GLASGOW MUNICIPAL AIRPORT REPORTED GUST OF
            50 MPH.

1135 AM     TSTM WND GST     3 NW GLASGOW            37.03N 85.95W
01/11/2020  M58 MPH          BARREN             KY   AWOS

1130 AM     NON-TSTM WND GST 3 W BURKESVILLE         36.79N 85.42W
01/11/2020  M49 MPH          CUMBERLAND         KY   MESONET

            .

1125 AM     NON-TSTM WND DMG 2 ENE LEXINGTON         38.05N 84.47W
01/11/2020                   FAYETTE            KY   BROADCAST MEDIA

            REPORT OF A FALLEN TREE ALONG MARCELLUS
            DRIVE. PULLED DOWN A POWER LINE AND THERE
            WAS A SMALL FIRE WITH A NEARBY TREE.

1120 AM     TSTM WND DMG     GLASGOW                 37.00N 85.92W
01/11/2020                   BARREN             KY   911 CALL CENTER

            REPORTS OF NUMEROUS TREES DOWN ACROSS
            WESTERN AND CENTRAL BARREN COUNTY IN PARK
            CITY, GLASGOW AND BON AYR....

1120 AM     NON-TSTM WND GST 2 WNW OXFORD            38.28N 84.57W
01/11/2020  M51 MPH          SCOTT              KY   AMATEUR RADIO

            MEASURED AT PRIVATE WEATHER STATION.

1112 AM     TSTM WND DMG     1 SW OWEN               38.46N 85.54W
01/11/2020                   CLARK              IN   EMERGENCY MNGR

            TREE IN ROADWAY NEAR INTERSECTION OF BULL
            CREEK ROAD AND BLUE RIDGE ROAD. TIME
            ESTIMATED BASED ON RADAR.

1112 AM     NON-TSTM WND DMG NEW CASTLE              38.43N 85.17W
01/11/2020                   HENRY              KY   911 CALL CENTER

            TREE DOWN OSAGE CT.

1109 AM     NON-TSTM WND DMG 2 NNE SULPHUR           38.51N 85.25W
01/11/2020                   HENRY              KY   911 CALL CENTER

            TREE DOWN FALLING TIMBER RD.

1106 AM     NON-TSTM WND DMG 1 SE GOSHEN             38.40N 85.58W
01/11/2020                   OLDHAM             KY   PUBLIC

            WIRES DOWN FROM TREE AT US 42 AND BELKNAP
            FARM RD IN GOSHEN.

1055 AM     NON-TSTM WND GST 6 NNW SPEARS            37.95N 84.50W
01/11/2020  M53 MPH          FAYETTE            KY   MESONET

1054 AM     NON-TSTM WND GST 6 W LEXINGTON           38.04N 84.60W
01/11/2020  M55 MPH          FAYETTE            KY   ASOS

            WIND GUST OF 55 MPH AT LEXINGTON BLUEGRASS
            AIRPORT.

1054 AM     TSTM WND DMG     1 S UNDERWOOD           38.57N 85.78W
01/11/2020                   CLARK              IN   EMERGENCY MNGR

            TREE IN ROADWAY AT 10500 BLOCK OF W
            BROWNSTOWN RD. TIME ESTIMATED FROM RADAR.

1052 AM     NON-TSTM WND DMG 1 S GREENSBURG          37.24N 85.50W
01/11/2020                   GREEN              KY   911 CALL CENTER

            ROOF DAMAGED TO DONS LUMBER PRO HARDWARE.

1050 AM     TSTM WND DMG     1 WSW SAINT MATTHEWS    38.25N 85.65W
01/11/2020                   JEFFERSON          KY   EMERGENCY MNGR

            EM REPORTED TREE FALLEN, TRAPPING TWO PEOPLE
            IN ST. MATTHEWS. EXACT LOCATION UNKNOWN.
            ESTIMATED WIND GUSTS OF 50 MPH.

1049 AM     TSTM WND GST     4 NW OKOLONA            38.18N 85.74W
01/11/2020  M52 MPH          JEFFERSON          KY   ASOS

            LOUISVILLE INTERNATIONAL AIRPORT
            THUNDERSTORM WIND GUST OF 52 MPH.

1041 AM     TSTM WND DMG     2 E DAISY HILL          38.50N 85.89W
01/11/2020                   CLARK              IN   EMERGENCY MNGR

            TREE IN ROADWAY IN THE 25100 BLOCK OF
            JACKSON ROAD. TIME ESTIMATED BASED ON RADAR.

1029 AM     TSTM WND DMG     1 S PALMYRA             38.40N 86.11W
01/11/2020                   HARRISON           IN   EMERGENCY MNGR

            SEVERAL TREES DOWN ON VARIOUS COUNTY
            ROADS...

1010 AM     NON-TSTM WND GST 6 W LEXINGTON           38.03N 84.61W
01/11/2020  M54 MPH          FAYETTE            KY   ASOS

1000 AM     TSTM WND GST     1 SSW HARDINSBURG       37.76N 86.46W
01/11/2020  M61 MPH          BRECKINRIDGE       KY   MESONET

            .

1000 AM     TSTM WND GST     3 ENE PROVIDENCE        36.69N 86.62W
01/11/2020  E51 MPH          SIMPSON            KY   MESONET

            .

1000 AM     TSTM WND DMG     2 NNW WEBSTER           37.91N 86.34W
01/11/2020                   BRECKINRIDGE       KY   EMERGENCY MNGR

            EM REPORTED METAL BLOCKING ROADWAY OF THE
            4300 BLOCK OF HWY 477 IN BRECKINRIDGE
            COUNTY, KY. TIME ESTIMATED.

0956 AM     NON-TSTM WND DMG CAMPBELLSVILLE          37.35N 85.35W
01/11/2020                   TAYLOR             KY   EMERGENCY MNGR

            EM REPORTED DAMAGE NEAR HIGH STREET AND
            NORTH CENTRAL AVENUE IN CAMPBELLSVILLE.
            REPORT INDICATED TREE, POWER POLE, AND POWER
            LINES DOWN. TIME ESTIMATED.

0948 AM     TSTM WND GST     4 NW OKOLONA            38.18N 85.74W
01/11/2020  M52 MPH          JEFFERSON          KY   ASOS

            CORRECTS PREVIOUS NON-TSTM WND GST REPORT
            FROM 4 NW OKOLONA.

0945 AM     TSTM WND DMG     3 ENE ABERDEEN          37.27N 86.64W
01/11/2020                   BUTLER             KY   LAW ENFORCEMENT

            TREE DOWN AT THE 3000 BLOCK OF BROWNSVILLE
            RD. TIME ESTIMATED FROM RADAR.

0940 AM     TSTM WND GST     LEITCHFIELD             37.48N 86.29W
01/11/2020  M53 MPH          GRAYSON            KY   MESONET

            CORRECTS PREVIOUS NON-TSTM WND GST REPORT
            FROM LEITCHFIELD.

0930 AM     NON-TSTM WND DMG HUSTONVILLE             37.47N 84.82W
01/11/2020                   LINCOLN            KY   911 CALL CENTER

            REPORT OF OLD SCHOOL HOUSE BUILDING HAD ROOF
            PEELED OFF.

0929 AM     NON-TSTM WND GST 1 WNW BOWLING GREEN     36.98N 86.46W
01/11/2020  M63 MPH          WARREN             KY   MESONET

            MEASURED AT THE WEATHER STEM SITE AT HOUCHEN
            STADIUM.

0910 AM     NON-TSTM WND DMG 2 NE BOWLING GREEN      36.99N 86.42W
01/11/2020                   WARREN             KY   PUBLIC

            SOCIAL MEDIA POST SHOWS PICTURES OF TREE
            DAMAGE NEAR CEMETERY. PICTURES WERE POSTED
            AT 8:10 AM CST.

0900 AM     NON-TSTM WND GST 1 ESE SHAKERTOWN        37.81N 84.85W
01/11/2020  M50 MPH          MERCER             KY   MESONET

0837 AM     NON-TSTM WND DMG 4 ENE RICHARDSVILLE     37.12N 86.42W
01/11/2020                   WARREN             KY   PUBLIC

            SOCIAL MEDIA PICTURE SHOWS DAMAGE TO SHEET
            METAL NEAR 185 IN ANNA. PICTURE POSTED AT
            7:37 AM CST.

0830 AM     NON-TSTM WND GST COLUMBIA 3N             37.10N 85.31W
01/11/2020  M51 MPH          ADAIR              KY   MESONET

0730 AM     NON-TSTM WND DMG 3 SW WELCHS CREEK       37.32N 86.60W
01/11/2020                   BUTLER             KY   EMERGENCY MNGR

            EM REPORTED DEAD TREE FELL ON VEHICLE AROUND
            6:30 AM CST NEAR 7100 CANEYVILLE RD IN
            BUTLER COUNTY. NO INJURIES.

0715 AM     NON-TSTM WND GST 1 SE BOWLING GREEN      36.96N 86.42W
01/11/2020  M52 MPH          WARREN             KY   ASOS

0714 AM     NON-TSTM WND GST HOLLAND                 38.25N 87.04W
01/11/2020  M50 MPH          DUBOIS             IN   PUBLIC

            MEASURED AT PRIVATE WEATHER STATION.

0630 AM     NON-TSTM WND GST 3 ENE PROVIDENCE        36.68N 86.61W
01/11/2020  M49 MPH          SIMPSON            KY   MESONET

            MEASURED AT THE SIMPSON COUNTY KENTUCKY
            MESONET STATION.

0630 AM     NON-TSTM WND DMG 3 E JASPER              38.40N 86.88W
01/11/2020                   DUBOIS             IN   911 CALL CENTER

            REPORTS OF TREES DOWN IN THE IDLEWILD LAKE
            AREA BETWEEN 6 AND 7 AM.

0625 AM     NON-TSTM WND GST 2 ENE HARTFORD          37.46N 86.85W
01/11/2020  M51 MPH          OHIO               KY   MESONET

            MEASURED AT THE OHIO COUNTY KENTUCKY MESONET
            STATION.

&&

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 6:29 PM CSTSpecial Weather StatementLMKBarren, Cumberland, Green, Hart, Larue, Metcalfe and 2 more31 min
Jan 11, 7:07 PM CSTSpecial Weather StatementLMKAnderson, Henry, Jefferson, Marion, Mercer, Nelson and 3 more38 min
Jan 11, 7:12 PM CSTHigh Wind WarningLMKAdair, Anderson, Bourbon, Boyle, Bullitt, Casey and 25 more2 hr
Jan 11, 8:33 PM CSTRiver Flood AdvisoryLMKOhio8 hr
Jan 12, 12:32 PM CSTRiver Flood AdvisoryLMKButler, Warren7 hr
Jan 12, 1:40 PM CSTRiver Flood AdvisoryLMKButler, Muhlenberg, Ohio36 hr

Nearby

River Flood Warnings in Kentucky, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.